# SDR USAA2010082791830

- Difficulty date: August 19, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 500C BETWEEN S8R TO S9R.  REPAIRED FUSELAGE FRAME AT BS 500C BETWEEN S8R TO S9R IAW TYPICAL REPAIR 53-10-20E.
